# SDR CALA2017092503326

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 101,033 hours, 15,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Seat 21a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 21A EMERGENCY LIGHTS GOING ON & OFF.  COULD NOT DUPLICATE FAULTS ON THE GROUND.  OK TO CONTINUE FOR SERVICE.
